# SDR SCNA97213

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 1A21948
- Condition: Corroded
- Location: Bs 1138
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT CORROSION WAS FOUND ON THE FLOOR SUPPORT AT STATION 1138, LBL 0 TO 15.  REMOVED, FABRICATED, AND INSTALLED NEW FLOOR SUPPORT IAW B727 SRM 51-40-4,  51-30-2, AND MM 51-20-11.
